# SDR UIEA2021072301617

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,553 hours, 22,850 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG STARTER EICAS MSG DURING ENG START. 2ND. ATTEMPT OK.( PERFORMED R/H ENG STARTER VALVE OPS CHECK IAW B767 AMM 71-00-00. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE. )
